T Nation

How Much AI to Take?

Hey guys I been on 100mg of test cyp 2x a week for about 6 months now I got my first labs done and my estrogen is 46 pg / ml , I have bad back acne a slight nipple sensitivity… doctor told me to take .5 mg anastrozole 2x a week to lower my estrogen… but I’m reading that’s a lot and can lower my estrogen by 80 percent… how much should I take to get back in range ??? My test level was also at 897 … thank you

Time to get some popcorn :slight_smile:

5 Likes

Why’s that?

Because you don’t need any AI. My estrogen is twice yours on the same 200mg/week dose. The levels don’t mean you need to change them. They are just a snapshot of that second in time. How do you feel? If you feel horrible then by all means experiment with shit but if you don’t then be very careful because it can be a total bitch to get back to not feeling like shit once you introduce the AI take weeks/months.

1 Like

Dam ok… I feel pretty good it’s just the acne and slight nipple sensitivity I’m trying to get rid of

You can experiment with injecting more frequently. Will reduce spikes in your blood levels and help with stability of your hormones.

If you try an AI, start low, like 0.25mg/week and see how you react to it.

Best thing I’ve found to combat acne is Alba Acnedote body and face scrub. It works miracles.

1 Like

Thank u brother :pray:t4:

I get bacne, retain water, etc whenever I change my dose. It goes away after 6-8 weeks. You just started your protocol…give it time to work. You dont need an AI.

1 Like

It’s been six months

1 Like

Sorry, misread that. Lost a bunch of fat? There are a lot of variables. But its not your E2.

1 Like

I had acne, and still get it from time to time. It’s diet related in my case. Sugar intake causes acne.

I took an AI for almost 7 years, and have been off an AI since January. I’ve never felt better. Long term joint pain in my feet went away shortly after I stopped the AI.

The first paragraph is fantastic advice. The third paragraph, I’ll take his word for it as I’ve never tried it.

Skip over the second paragraph.

Acne isn’t caused by estradiol. If it was I’d be a mess of acne right now as would others here.

Nipple sensitivity can be caused by a number of factors. Could be too high androgens (your 200mg a week is high for some men). You made no mention of total and free testosterone or SHBG.

Drop the AI. Post lab results of what I just mentioned and we can surely give you some guidance.

Testosterone causes the body to produce excess sebum which can cause inflammation in the pores for a number of reasons like dirt getting caught in there. I have bacne since being on TRT. I never had a pimple in your until then. Just one of the trade offs.

I got bacne when I went from 160mg to 140mg. I decided to boost into 210mg territory and it all went away. The scars are still there though. Scrubbing daily helps also.

Yep exfoliating helps.

Body

Back

1 Like

I dont even know which bro science states that e2 causes acne…even for bro science there is no logic in that :smiley: